Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Notice pulsating artery in child when asleep, given clonidine sleep aid. Heart rate, lungs checked, autistic

My son is 8 yrs old and just noticed while he's sleeping his right side of his neck is pulsating, like jumping. Left side seems fine. It is less apparent when I sit him up slightly. His HR is normal 80 bpm and lungs are clear. He is on 0.1mg of clonidine for sleep aid. He is autistic tho and cannot tell me if he has pain or discomfort.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  807
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
good notice.. once go to an paediatrician and get his heart checked .. did you observe any change like ur child take breath faster? while feeding or feel discomfort while playing and has fast breaths? in his earlier age did your go to and doc for his check up? get an ecg with 2-D ECHO. done for your child with and X. ray chest P-A view
Answered: Thu, 8 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor